Descartes, Euler, Poincaré, Pólya and Polyhedra
Séminaire de Philosophie et Mathématiques, no. 8 (1982), p. 1-17
@article{SPHM_1982___8_A1_0,
     author = {Hilton, Peter and Pedersen, Jean},
     title = {Descartes, Euler, Poincar\'e, P\'olya and Polyhedra},
     journal = {S\'eminaire de Philosophie et Math\'ematiques},
     publisher = {IREM Paris-Nord},
     number = {8},
     year = {1982},
     pages = {1-17},
     language = {en},
     url = {http://www.numdam.org/item/SPHM_1982___8_A1_0}
}
Hilton, Peter; Pedersen, Jean. Descartes, Euler, Poincaré, Pólya and Polyhedra. Séminaire de Philosophie et Mathématiques, no. 8 (1982), pp. 1-17. http://www.numdam.org/item/SPHM_1982___8_A1_0/

[1] Pólya, George. Mathematics and Plausible Reasoning, Vol. I. Princeton University Press, 1973 (pp. 35-58). | Zbl 0056.24101

[2] Pólya, George Mathematical Discovery. John Wiley and Sons, Combined Edition, Vol. II, 1981. (pp. 149-156). | MR 624067 | Zbl 0529.00003

[3] Coxeter. H. S. M. Regular Polytopes. Macmillan Mathematics Paperbacks. 1963. | MR 151873 | Zbl 0118.35902

[4] Courant, Richard and Herbert Robbins. What is Mathematics? Oxford University Press. 1969 (pp. 236-240). | MR 552669 | Zbl 0060.12302

[5] Descartes. Œuvre, vol. X. pp. 265-269.

[6] Euler. Opera Omnia, ser. I, vol. 26, pp. XIV-XVI, 71-108, and 217-218.

[7] Logothetti. David. Personal notes from Professor Pólya's lecture. March 1974.

[8] Lakatos. Imre. Proofs and Refutations: The Logic of Mathematical Discovery. Cambridge University Press, 1976. | MR 479916 | Zbl 0334.00022

[9] Schläfli, Ludwig. Theorie der vielfachen Kontinuität. Denkschriften der Schweizerischen naturforschenden Gesellschaft 38 (1901), pp. 1-237. | JFM 32.0083.10

[10] Poincaré Henri. Sur la généralisation d'un théorème d'Euler relatif aux polyèdres. Comptes rendus hebdomadaires des séances de l'Académie des Sciences. Paris 177 (1893), pp. 144-145. | JFM 25.1031.03

[11] Hoppe. Reinhold. Regelmässige linear begrenzte Figuren von vier Dimensionen. Archiv der Mathematik und Physik 67 (1882), pp. 29-43. | JFM 13.0422.01

Hoppe. Reinhold Berechnung einiger vierdehnigen Winkel. Archiv der Mathematik und Physik 67 (1882), pp. 269-290. | JFM 13.0421.02

Hoppe. Reinhold Die regelmässigen linear begrenzten Figuren jeder Anzahl von Dimensionen, Ibid. 68 (1882), pp. 151-165. | JFM 14.0436.01

[12] Hilton. Peter and Shaun Wylie. Homology Theory. Cambridge University Press, 1967, p. 167. | Zbl 0163.17803

[13] Chern. Shiing-Shen. From triangles to manifolds. The American Mathematical Monthly, Vol. 86, No. 5 (May 1979), pp. 339-349. | MR 528789 | Zbl 0425.53002